Institute of Information Theory and Automation

You are here

Publication details

On Stability of M-stationary Points in MPCCs

Journal Article

Červinka Michal, Outrata Jiří, Pištěk Miroslav


serial: Set-Valued and Variational Analysis vol.22, 3 (2014), p. 575-595

project(s): DP110102011, Australian Research Council, GAP102/11/0437, GA ČR, GAP402/12/1309, GA ČR

keywords: Parameterized mathematical programs with complementarity constraints, M-stationarity, Sensitivity analysis, Isolated calmness, Aubin property

preview: Download

abstract (eng):

We consider parameterized Mathematical Programs with Complementarity Constraints arising, e.g., in modeling of deregulated electricity markets. Using the standard rules of the generalized differential calculus we analyze qualitative stability of solutions to the respective M-stationarity conditions. In particular, we provide characterizations and criteria for the isolated calmness and the Aubin properties of the stationarity map. To this end, we introduce the second-order limiting coderivative of mappings and provide formulas for this notion and for the graphical derivative of the limiting coderivative in the case of the normal cone mapping to Rn+.

RIV: BA

bocek: 2012-12-21 16:10